# SDR DHL99804006

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Part number: 25878905
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT INOPERATIVE.  REMOVED AND REPLACED ROLL COMPUTER.
